# SDR R61A201701060027

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 6,049 hours, 4,282 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT,  CREW RECEIVED AN LG WOW SYS FAIL MESSAGE. CREW RAN QRH, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE SERVICED NLG SHOCK STRUT AND PERFORMED GEAR SWINGS IAW AMM AND OPS CHECKED GOOD.
